# SDR IPXA11165110

- Difficulty date: February 25, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 11,297 hours, 6,983 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FLOOR PANEL 252BN CRACKED IN HALF.  FABRICATED MAIN CARGO DECK FLOOR PANEL 252BN REF A300-5320-16407-E, APPX A/B.
